# SDR NACA2025030700001

- Difficulty date: March 7, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG INLET COWL INNER SKIN L/E SKIN BULGE BETWEEN 5 O'CLOCK ~ 7 O'CLOCK POSITION. REPLACED NO.2 ENG INLET COWL REF B737 AMM 71-11-01 PAGE 401~427 REV100, PME: 005115 DATE DUE: MAR 26 2025 200~1000IN-LBF
